# SDR CA110615008

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,278 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Packing
- Part number: MS28775314
- Condition: Split
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 13A05000012
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, HYD FLUID WAS NOTICED ON RAMP AND ON LT MLG WHEELS.  AC POWER WAS TURNED ON AND HYD PUMPS CYCLED AND IT WAS DETERMINED THAT HYD FLUID WAS LEAKING FROM FWD END OF MLG ACTUATOR SHAFT.  LT MLG ACTUATOR DISSASSEMBLED AND FOUND PACKING ITEM 38 WAS SPLIT,  ALL SEALS REPLACED AND GEAR FUNCTION LEAK CHECKED OK
